# SDR 98ZZZX2655

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50ML
- Make and model: Diamon DA20-A1
- Aircraft serial: 10007
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 202720000
- Condition: Failed
- Location: Rudder Lt Otbd
- Part time: 950 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, LT OUTBOARD RUDDER CABLE BROKE AT THE FORWARD CABLE SWAGE ATTACH POINT, FORWARD OF PILOT'S LT RUDDER PEDAL.  PILOT LANDED SAFELY BY PULLING ON RUDDER CABLE WITH HAND CONTROL.
